Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Persistence and global asymptotic stability of single species dispersal models with stage structure


Authors: H. I. Freedman and J. H. Wu
Journal: Quart. Appl. Math. 49 (1991), 351-371
MSC: Primary 92D25; Secondary 34K20
DOI: https://doi.org/10.1090/qam/1106397
MathSciNet review: MR1106397
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A system of retarded functional differential equations is proposed as a model of single-species population growth with dispersal in a multi-patch environment where individual members of the population have a life history that takes them through two stages, immature and mature. The persistence of the system as well as the existence and global asymptotic stability of a positive equilibrium is proved by using the monotone dynamical systems theory due to Hirsch and Smith, and a convergence theorem established in this paper for nonautonomous retarded equations by using limiting equations theory.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 92D25, 34K20

Retrieve articles in all journals with MSC: 92D25, 34K20


Additional Information

DOI: https://doi.org/10.1090/qam/1106397
Article copyright: © Copyright 1991 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website